View Large & Mouseover to Zoom
thmbnil
JOJO11647 Sudafed

Sudafed Mucus Relief Triple Action Cold & Flu - 16 Tablets

by Sudafed
£3.15£4.49
3.15
  • Sudafed Mucus Relief Triple Action Cold & Flu
  • The first tablets from SUDAFED® to help relieve pain and mucus congestion in your nose and chest
Quantity:
  • Expected Despatch By 14/12/2016
facebook

Description

Product Description

    • What it does
    • New to SUDAFED®, our Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs
    • How it works
    • The active ingredients in the tablets are guaifenesin, which helps loosen the mucus in your chest, and phenylephrine, which eases swelling in the nasal passages
    • The tablets also contain paracetamol to relieve pain and help bring down your temperature, helping to get you back to your clear-headed self

Ingredients

  • Paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrochloride 5mg
  • HCODE

    JOJO11647

  • MANUFACTURER

    Johnson & Johnson MSD Consumer Pharmaceuticals

  • EAN CODE

    3574660667806

  • CONDITION

    NEW

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.